On the splitting of the Kummer exact sequence
[La suite de Kummer est scindée]
Publications Mathématiques de Besançon, no. 2 (2019), pp. 19-27.

Nous montrons que la suite de Kummer, ainsi que d’autres suites exactes du même type, sont scindées.

We prove the splitting of the Kummer exact sequence and related exact sequences in arithmetic geometry.

Reçu le : 2018-12-11
Publié le : 2019-12-06
DOI : https://doi.org/10.5802/pmb.34
Classification : 18G10,  14K15,  11R29,  20K10
Mots clés: Kummer exact sequence, abelian varieties, Selmer groups.
@article{PMB_2019___2_19_0,
     author = {Jean Gillibert and Pierre Gillibert},
     title = {On the splitting of the Kummer exact sequence},
     journal = {Publications Math\'ematiques de Besan\c con},
     pages = {19--27},
     publisher = {Presses universitaires de Franche-Comt\'e},
     number = {2},
     year = {2019},
     doi = {10.5802/pmb.34},
     language = {en},
     url = {pmb.centre-mersenne.org/item/PMB_2019___2_19_0/}
}
Gillibert, Jean; Gillibert, Pierre. On the splitting of the Kummer exact sequence. Publications Mathématiques de Besançon, no. 2 (2019), pp. 19-27. doi : 10.5802/pmb.34. https://pmb.centre-mersenne.org/item/PMB_2019___2_19_0/

[1] Manjul Bhargava; Daniel M. Kane; Hendrik W. Lenstra; Bjorn Poonen; Eric Rains Modeling the distribution of ranks, Selmer groups, and Shafarevich–Tate groups of elliptic curves, Camb. J. Math., Tome 3 (2015) no. 3, pp. 275-321 | Article | MR 3393023 | Zbl 1329.14071

[2] Gerd Faltings; Ching-Li Chai Degeneration of abelian varieties, Springer, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge., Tome 22 (1990) | MR 1083353 | Zbl 0744.14031

[3] László Fuchs Infinite abelian groups. Vol. I, Academic Press Inc., Pure and Applied Mathematics, Tome 36 (1970), xi+290 pages | MR 255673 | Zbl 0209.05503

[4] Jean Gillibert; Aaron Levin Pulling back torsion line bundles to ideal classes, Math. Res. Lett., Tome 19 (2012) no. 6, pp. 1171-1184 | Article | MR 3091601 | Zbl 1325.14019

[5] Jürgen Neukirch; Alexander Schmidt; Kay Wingberg Cohomology of number fields, Springer, Grundlehren der Mathematischen Wissenschaften, Tome 323 (2008), xvi+825 pages | MR 2392026 | Zbl 1136.11001

[6] Joseph H. Silverman The arithmetic of elliptic curves, Springer, Graduate Texts in Mathematics, Tome 106 (2009), xx+513 pages | MR 2514094 | Zbl 1194.11005

[7] John Tate WC-groups over p-adic fields, Séminaire Bourbaki : années 1956/57 - 1957/58, exposés 137-168, Société Mathématique de France (Séminaire Bourbaki) (1958) no. 4, pp. 265-277 | MR 105420 | Zbl 0091.33701